Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniqueness theorems for parametrized algebraic curves


Author: Peter Hall
Journal: Trans. Amer. Math. Soc. 341 (1994), 829-840
MSC: Primary 32H25; Secondary 14E05, 32H04
MathSciNet review: 1144014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {L_1}, \ldots ,{L_n}$ be lines in $ {\mathbb{P}^2}$ and let $ f,g:{\mathbb{P}^1} \to {\mathbb{P}^2}$ be nonconstant algebraic maps. For certain configurations of lines $ {L_1}, \ldots ,{L_n}$, the hypothesis that, for $ i = 1, \ldots ,n$, the inverse images $ {f^{ - 1}}({L_i})$ and $ {g^{ - 1}}({L_i})$ are equal, not necessarily with the same multiplicities, implies that $ f$ is identically equal to $ g$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H25, 14E05, 32H04

Retrieve articles in all journals with MSC: 32H25, 14E05, 32H04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1144014-7
PII: S 0002-9947(1994)1144014-7
Article copyright: © Copyright 1994 American Mathematical Society